# SDR P5CA2017100200347

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 76,217 hours, 11,820 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Stab Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIGURATION STAB WARNING.  FIM WAS FOLLOWED IAW 31-51, TASK 807.  SYSTEM TESTED NORMAL.
